# SDR CALA2025062505867

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 32,249 hours, 11,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERWHELMING PUTRID ODOR PESENT THRU OUT ENTIRE CABIN AND COCKPIT. FOWARD CARGO PIT WAS FULL OF FISH ON ARRIVAL FISH WATER / JUICE WAS COMMING OUT OF FUSELAGE DRAIN HOLES SUGGEST MM 51-00-62-200-801 AND AMM 25-52-00-100-801  FOR CLEAN UP AND SMELL REMOVAL REMOVED FWD CARGO FLOOR PANEL AND FOUND LIQUID RESIDUE PRESENT ON THE INSULATION. CLEANED RESIDUE PER AMM 25-52-00-100-801. VERIFIED INSULATION IS DRY AND NO LIQUID UNDERNEATH INSULATION OR ON THE FUSELAGE.  REMOVED 2 FLOOR PANELS AT FWD CARGO DOOR ENTRY PER AMM 25-52-10-000-801. CLEANED FLUID RESIDUE PER AMM 25-52-00-100-801. LEFT DOOR AND PANEL OPEN TO AIR OUT REMAINING ODOR.  REINSTALLED FWD CGO FLOOR PANEL AND RESTORED CGO NET.
